# SDR 29GA2012121000001

- Difficulty date: December 7, 2015
- Submitted: December 10, 2015
- Operation: Air carrier
- Aircraft: N433XJ
- Make and model: Saab 340B
- Aircraft serial: 340B433
- Aircraft time: 34,386 hours, 38,456 cycles
- Engine: Ge CT7TP*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Unsecure
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PLEASE CHECK MAIN CABIN DOOR FOR PROPER OPERATION.  RESECURRED TOP INTERIOR PANEL OF AIRSTAIR DOOR, OPS TEST OF AIRSTAIR DOOR GOOD REF AMM 52-10-00-05.
